Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 18, NWS Northern Indiana

June 20, 2016White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 20, 2016, 5:43 PM EDT for White County, Indiana. It was in force for 23 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2016, 5:43 PM EDT (21:43 UTC)
Expired
Jun 20, 2016, 6:06 PM EDT
In force
23 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County White County, IN

The radar

The Northern Indiana radar (KIWX), 119 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 5:46 PM EDTTSTM WND GST 60Reynolds, INESTIMATED WIND GUST TO 60 MPH AND PEA SIZE HAIL.
Jun 20, 5:53 PM EDTTSTM WND DMGBrookston, INMANY TREES DOWN ACROSS DOWN.
Jun 20, 5:55 PM EDTTSTM WND DMG4 E Brookston, INPOWER POLES DOWN NEAR SPRINGBORO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 4:03 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WUUS53 KIWX 202143
SVRIWX
INC181-202230-
/O.NEW.KIWX.SV.W.0018.160620T2143Z-160620T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 PM EDT MON JUN 20 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN NORTHWESTERN INDIANA...

* UNTIL 630 PM EDT

* AT 542 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOLCOTT...OR
  9 MILES WEST OF MONTICELLO...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...BROOKSTON...WOLCOTT...REYNOLDS...CHALMERS...CEDAR
  POINT...GOLDEN HILL...NORWAY...BADGER GROVE AND SMITHSON.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4084 8709 4084 8699 4074 8660 4073 8660
      4074 8675 4073 8676 4072 8675 4071 8676
      4070 8676 4069 8675 4068 8676 4068 8674
      4067 8675 4066 8678 4056 8677 4056 8700
      4069 8710
TIME...MOT...LOC 2142Z 309DEG 42KT 4070 8693 

HAIL...1.00IN
WIND...60MPH
 
$$

SLL
1 follow-up statement
064 
WWUS53 KIWX 202206
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 PM EDT MON JUN 20 2016

INC181-202215-
/O.CAN.KIWX.SV.W.0018.000000T0000Z-160620T2230Z/
WHITE IN-
606 PM EDT MON JUN 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR WHITE COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS MOVING
THROUGH THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN INDIANA.

LAT...LON 4084 8709 4084 8699 4074 8660 4073 8660
      4074 8675 4073 8676 4072 8675 4071 8676
      4070 8676 4069 8675 4068 8676 4068 8674
      4067 8675 4066 8678 4056 8677 4056 8700
      4069 8710
TIME...MOT...LOC 2203Z 309DEG 42KT 4053 8665 

$$

SLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:16 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 20, 4:16 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
416 PM EDT MON JUN 20 2016

.SYNOPSIS...
Issued at 409 PM EDT Mon Jun 20 2016

A cold front dropping across the area will bring scattered showers
and thunderstorms to northern Indiana and northwest Ohio this
evening. A few storms may produce damaging wind gusts, large hail,
and brief torrential rainfall. Quiet conditions are expected
Tuesday and Tuesday night behind the front. This front will return
northward on Wednesday as an upper level disturbance tracks out of
the northern Plains. This will result in a renewed threat of
showers and thunderstorms, with the possibility of severe weather
Wednesday afternoon and Wednesday night, along with localized
heavy rainfall. Low temperatures will range from 60 to 65. High
temperatures on Tuesday will range from the upper 70s to lower
80s.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 409 PM EDT Mon Jun 20 2016

Near term severe threat will continue to be the primary
forecast

Showers and thunderstorms have developed in association with lead
short wave broad pre-frontal confluence/moisture-pooling zone. This
pooled moisture has led to an axis of 1500-2500 100 mb MLCAPES
from northeast Illinois across far northern Indiana and southern
lower Michigan this afternoon. Deep layer shear has also been on
increase across lower Michigan, northern Indiana this afternoon,
into the 30 to 40 knot range. With very warm low/mid level
profiles, isolated damaging wind gusts have been the main threat
to this point, and would expect occasional more intense precip
loading and core collapses to pose an additional threat of
isolated damaging winds as storms drop southward over the next few
hours, along with a possibility of some isolated large hail. Main
limiting factors for a more widespread severe event continue to be
rather weak convergence across the area and being somewhat
divorced from strong mid/upper level forcing across the Great
Lakes. Still expecting threat of isolated damaging winds/large
hail to persist as front/prefrontal moisture zone drop southward
across the area through around 01Z or 02Z. Cooler and less humid
conditions for Tuesday/Tuesday night behind this front with a
brief lull in more active weather as main focus for shower and
thunderstorm activity shifts westward across the mid MS Valley.
High should reach around the 80 degree mark for Tuesday with
noticeably less humid conditions.

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 409 PM EDT Mon Jun 20 2016

Active weather still appears to be in store for midweek with
greatest concern period late Wednesday afternoon into Wednesday
night with a potential of an organized higher end severe event. Some
inherent uncertainty still exists regarding convective evolution for
Wednesday/Wednesday night. Synoptic pattern does appear to favor an
active period however as low level boundary does not make
significant southward progress, and should begin to lift back
northeastward as westerly flow strengthens in response to next ridge
riding wave across the Plains. This pattern will set up an intense
instability gradient from the southern Great Lakes to the Mid Ms Rvr
Valley which could pose a favorable track for any upstream MCS
development into the local area, particularly by Wednesday night.
Biggest uncertainty at this time is the nature of the convection
Wednesday afternoon/Wednesday evening and whether any discrete
development can occur. There may be a narrow window particularly
across southwest half of the area where some near sfc based discrete
development can occur late Wednesday afternoon/Wednesday evening.
However, at this time will continue to stress primary hazards as
damaging straight line winds with a potential more organized MCS.
Strong low level moisture convergence associated with stronger
southwest flow nosing into the area with PWATS pooling to 1.75-2.00
inches Wednesday night. With excessive column moisture and a couple
of rounds of convection expected Wednesday/Wednesday night.

Maintained mid range chance/low likely PoPs into Thursday morning,
especially eastern half with gradually drying conditions for
Thursday afternoon.  A brief period of quieter weather then in store
for Friday/Saturday before next Pacific wave tops the ridge across
western CONUS on Saturday. This will allow for warming temperatures
this weekend with eventual increasing rain/thunder chances for
Saturday night-Sunday night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 115 PM EDT Mon Jun 20 2016

KIWX radar showing line of SH/TSRA dropping slowly southeast this
afternoon. Airmass beginning to destabilize out ahead of approaching
cold front but coverage of precip remains questionable in such a
weakly forced environment. Therefore will handle KSBN with a TEMPO
group while maintaining VCTS at KFWA. Gusty W/SW winds this
afternoon will shift to the NW this evening as cold front passes
through and diminish to less than 10kts tonight. VFR conditions
following frontal passage as high pressure builds into the region.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Logsdon

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 20, 4:32 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EDT MON JUN 20 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-212045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
432 PM EDT MON JUN 20 2016 /332 PM CDT MON JUN 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT AREAS SOUTH OF ROUTE 6 THIS
EVENING. A FEW STORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY.
SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE SEVERE
WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

HEAVY RAINFALL IS ALSO POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO SEND REPORTS TO THE NATIONAL
WEATHER SERVICE THROUGH EARLY THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-212045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
432 PM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY.
SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE STRONG TO
SEVERE WITH GUSTY WINDS...HAIL AND INCREASED WAVE HEIGHTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jun 20, 5:01 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
501 PM EDT MON JUN 20 2016

INZ013-020-202145-
WHITE-PULASKI-
501 PM EDT MON JUN 20 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PULASKI
AND WHITE COUNTIES...

AT 500 PM EDT /400 PM CDT/...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
MCCOYSBURG...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MONON...BROOKSTON...WOLCOTT...FRANCESVILLE...REYNOLDS...
CHALMERS...BURNETTSVILLE...BELL CENTER...IDAVILLE...INDIANA BEACH...
SITKA...HEADLEE...LEE...LAKESIDE IN PULASKI COUNTY...NORWAY...BADGER
GROVE...SMITHSON AND BUFFALO.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE.

&&

LAT...LON 4083 8710 4084 8709 4084 8699 4091 8699
      4091 8693 4105 8693 4091 8659 4074 8658
      4074 8675 4073 8677 4056 8677 4057 8710
TIME...MOT...LOC 2100Z 309DEG 37KT 4087 8707

SLL
Special weather statement, Jun 20, 5:10 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EDT MON JUN 20 2016

INZ015>018-023>027-032-202200-
KOSCIUSKO-HUNTINGTON-ALLEN-ADAMS-WHITLEY-WABASH-WELLS-FULTON-MIAMI-
GRANT-
510 PM EDT MON JUN 20 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MIAMI...
NORTHEASTERN FULTON...HUNTINGTON...ALLEN...ADAMS...WABASH...
WHITLEY...WELLS...SOUTHERN KOSCIUSKO AND NORTHERN GRANT COUNTIES...

AT 508 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS FROM NEAR
HUNTINGTON TO MENTONE...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
THESE STORMS IN ADDITION TO TORRENTAL RAINFALL AND LOCALIZED
FLOODING.

LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...MARION...HUNTINGTON...NEW HAVEN...WABASH...BLUFFTON...
DECATUR...COLUMBIA CITY...NORTH MANCHESTER...BERNE...OSSIAN...SOUTH
WHITLEY...GENEVA...MONROEVILLE...AKRON...ANDREWS...MARKLE...
MENTONE...LA FONTAINE AND VAN BUREN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 29.
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 267 AND 314.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY. STORM SEWERS
MAY NOT BE ABLE TO HANDLE THE RUNOFF INITIALLY WHICH MAY LEAD TO
FLOODED STREETS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4058 8591 4117 8614 4117 8606 4120 8605
      4116 8491 4100 8482 4059 8481
TIME...MOT...LOC 2108Z 309DEG 37KT 4092 8540

SLL
Local storm report, Jun 20, 5:19 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
519 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     ANDREWS                 40.86N 85.60W
06/20/2016                   HUNTINGTON         IN   EMERGENCY MNGR

            A LARGE TREE AND POWER LINES WERE BLOWN DOWN
            ONTO TWO VEHICLES IN ANDREWS. .

&&

LWF
Local storm report, Jun 20, 5:29 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HEAVY RAIN       1 E WINONA LAKE         41.22N 85.80W
06/20/2016  M2.68 INCH       KOSCIUSKO          IN   NWS EMPLOYEE

            RAINFALL SINCE LATE AFTERNOON.

&&

NDM
Local storm report, Jun 20, 5:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     HUNTINGTON              40.88N 85.51W
06/20/2016                   HUNTINGTON         IN   EMERGENCY MNGR

            TWO TREES DOWN IN TOWN, BLOCKING ROADS.
            MULTIPLE TREES DOWN ACROSS THE NORTHERN PART
            OF THE COUNTY. .

&&

LWF
Local storm report, Jun 20, 5:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     1 SW OAKWOOD PARK       41.40N 85.75W
06/20/2016                   KOSCIUSKO          IN   PUBLIC

            TREE DOWN ON HOUSE NEAR ROUTE 13 JUST SOUTH
            OF SYRACUSE.

&&

NDM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:23 PM EDTSpecial Weather StatementIWXSaint Joseph37 min
Jun 20, 2:45 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph60 min
Jun 20, 3:01 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph44 min
Jun 20, 3:17 PM EDTSpecial Weather StatementIWXLaGrange, Steuben58 min
Jun 20, 3:40 PM EDTSpecial Weather StatementIWXDeKalb, Kosciusko, Marshall, Noble65 min
Jun 20, 3:52 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley38 min
Jun 20, 4:24 PM EDTSpecial Weather StatementIWXHuntington, Kosciusko, Whitley51 min
Jun 20, 5:01 PM EDTSpecial Weather StatementIWXWhite44 min
Jun 20, 5:10 PM EDTSpecial Weather StatementIWXAdams, Allen, Huntington, Wabash, Wells, Whitley50 min
Jun 20, 6:01 PM EDTSpecial Weather StatementIWXAdams, Blackford, Grant, Jay, Wells44 min
Jun 20, 6:28 PM EDTSpecial Weather StatementIWXCass47 min
Jun 20, 6:45 PM EDTSpecial Weather StatementIWXHuntington, Wabash, Wells60 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.